# SDR CALA2013082690755

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,357 hours, 7,216 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR2 X-AISLE (CTR) & DOOR5 LT X-AISLE IS INOPERATIVE.  RELAMPED DOOR2 X-AISLE (CTR), CHECKED OK.  DOOR5 LT X-AISLE EMERGENCY EXIT LIGHT STILL INOPERATIVE.  EMERGENCY LIGHT AT DOOR2 X-AISLE (CTR) & DOOR 5 LT X-AISLE IS INOPERATIVE.  RELAMPED DOOR 2 X-AISLE (CTR) & OPERATION CHECKED GOOD.  RESECURED LOOSE CONNECTIONS AT DOOR 5 LT X-AISLE & OPERATIONS CHECKED EMERGENCY EXIT LIGHTS GOOD.
